Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 27, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 12, 2011, 2:03 AM MDT for Lincoln County, Otero County, New Mexico. It took effect at Apr 12, 2011, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2011, 2:03 AM MDT (08:03 UTC)
- In effect from
- Apr 12, 2011, 1:00 PM MDT
- Expired
- Apr 12, 2011, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS El Paso, TX
Counties Lincoln County, NM, Otero County, NM
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 8.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4484 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
297 WWUS84 KEPZ 120803 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 203 AM MDT TUE APR 12 2011 ...DROUGHT AND DRY WEATHER CONTINUE TO ELEVATE WILD FIRE CONCERNS... .THE RETURN OF SOUTHWESTERLY WINDS TODAY WILL WARM THE REGION TO ABOVE NORMAL AND ALLOW FOR CONTINUED DRY CONDITIONS ACROSS ALL OF SOUTH WEST AND SOUTH CENTRAL NEW MEXICO. A DEVELOPING SURFACE TROUGH TO THE EAST WILL BRING WIND SPEEDS UP INTO THE BREEZY CATEGORY FOR THE HIGHER TERRAIN OF THE SOUTH CENTRAL MOUNTAINS THIS AFTERNOON. THUS LOW-END RED FLAG CONDITIONS ARE EXPECTED FOR THE MID AND LATE AFTERNOON HOURS OVER THE SACRAMENTO MOUNTAINS. NMZ113-130200- /O.NEW.KEPZ.FW.W.0027.110412T1900Z-110413T0200Z/ CAPITAN AND SACRAMENTO MOUNTAINS- 203 AM MDT TUE APR 12 2011 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR THE SACRAMENTO MOUNTAINS...NEW MEXICO FIRE ZONE 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS...GENERALLY ABOVE 7000 FT WHERE THE STRONGER WINDS ARE EXPECTED. * WIND...20 FT WINDS WILL GRADUALLY TURN SOUTH AND THEN SOUTHWEST THIS AFTERNOON. WIND SPEEDS WILL INCREASE TO 20 MPH WITH GUSTS TO NEAR 30 MPH BETWEEN 1 PM AND 8 PM MDT. * HUMIDITY...BELOW 7000 FT MINIMUM RH WILL DROP TO 5-8 PERCENT. ABOVE 7000 FT MINIMUM RH WILL DROP TO 8-12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. THE LINCOLN NATIONAL FOREST HAS ENACTED STAGE 2 FIRE RESTRICTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. && $$ BIRD
2 follow-up statements
734 WWUS84 KEPZ 121310 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 710 AM MDT TUE APR 12 2011 ...DROUGHT AND DRY WEATHER CONTINUE TO ELEVATE WILD FIRE CONCERNS... .THE RETURN OF SOUTHWESTERLY WINDS TODAY WILL WARM THE REGION TO ABOVE NORMAL AND ALLOW FOR CONTINUED DRY CONDITIONS ACROSS ALL OF SOUTH WEST AND SOUTH CENTRAL NEW MEXICO. A DEVELOPING SURFACE TROUGH TO THE EAST WILL BRING WIND SPEEDS UP INTO THE BREEZY CATEGORY FOR THE HIGHER TERRAIN OF THE SOUTH CENTRAL MOUNTAINS THIS AFTERNOON. THUS LOW-END RED FLAG CONDITIONS ARE EXPECTED FOR THE MID AND LATE AFTERNOON HOURS OVER THE SACRAMENTO MOUNTAINS. THE TROUGH WILL CONTINUE TO DEEPEN ON WEDNESDAY AS AN UPPER LEVEL DISTURBANCE MOVES INTO THE FOUR CORNERS REGION. WINDS WILL INCREASE TO LOW-END RED FLAG CRITERIA AREA-WIDE WEDNESDAY AFTERNOON WHILE HUMIDITY VALUES REMAIN CRITICALLY LOW. NMZ113-122115- /O.NEW.KEPZ.FW.A.0024.110413T1800Z-110414T0200Z/ /O.CON.KEPZ.FW.W.0027.110412T1900Z-110413T0200Z/ CAPITAN AND SACRAMENTO MOUNTAINS- 710 AM MDT TUE APR 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR THE SACRAMENTO MOUNTAINS...NEW MEXICO FIRE ZONE 113... ...FIRE WEATHER WATCH IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING DUE TO STRONG WINDS AND LOW HUMIDITY FOR NEW MEXICO FIRE WEATHER 113... * AFFECTED AREA...FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS. * WIND TODAY...20 FT WINDS WILL GRADUALLY TURN SOUTH AND THEN SOUTHWEST THIS AFTERNOON. WIND SPEEDS WILL INCREASE TO 20 MPH WITH GUSTS TO NEAR 30 MPH BETWEEN 1 PM AND 8 PM MDT. * WIND TOMORROW...SOUTHWEST WINDS AT THE 20 FOOT LEVEL WILL RANGE FROM 20 TO 25 MPH SUSTAINED WITH GUSTS OF 30 TO 35 MPH. * HUMIDITY...BOTH DAYS...BELOW 7000 FT MINIMUM RH WILL DROP TO 5-8 PERCENT. ABOVE 7000 FT MINIMUM RH WILL DROP TO 8-12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. THE LINCOLN NATIONAL FOREST HAS ENACTED STAGE 2 FIRE RESTRICTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ110>112-TXZ055-056-122115- /O.NEW.KEPZ.FW.A.0024.110413T1800Z-110414T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 710 AM MDT TUE APR 12 2011 ...FIRE WEATHER WATCH IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING DUE TO STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111 AND 112... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING. * AFFECTED AREA...ALL OF SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO AND FAR WEST TEXAS. * WIND...SOUTHWEST WINDS AT THE 20-FOOT LEVEL WILL INCREASE TO 20 TO 25 MPH WITH GUSTS UP TO 35 MPH LATE IN THE AFTERNOON. * HUMIDITY...MINIMUM RH WILL RANGE FROM 5 PERCENT IN THE LOWLANDS TO AROUND 12 PERCENT IN THE HIGHER ELEVATIONS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HARDIMAN
870 WWUS84 KEPZ 122002 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 202 PM MDT TUE APR 12 2011 ...DROUGHT AND DRY WEATHER CONTINUE TO ELEVATE WILD FIRE CONCERNS... .A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THIS WEEK. ENHANCED WESTERLY FLOW ALOFT AND LEE TROUGH DEVELOPMENT OVER THE EASTERN PLAINS OF NEW MEXICO WILL RESULT IN 20-FOOT WINDS APPROACHING CRITICAL VALUES THIS AFTERNOON OVER THE SOUTHERN SACRAMENTO MOUNTAINS...AND ACROSS ALL OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS TOMORROW AND THURSDAY. MEANWHILE... TEMPERATURES WILL CLIMB TO ABOUT 5 TO 8 DEGREES ABOVE NORMAL... WHILE A VERY DRY AIRMASS REMAINS IN PLACE. WHILE NO EXTREME WIND EVENTS ARE EXPECTED...FIRE WEATHER CONDITIONS ACROSS THE REGION WILL NONETHELESS REMAIN CRITICAL. NMZ113-130415- /O.UPG.KEPZ.FW.A.0024.110413T1800Z-110414T0200Z/ /O.NEW.KEPZ.FW.W.0028.110413T1800Z-110414T0200Z/ /O.NEW.KEPZ.FW.A.0025.110414T1800Z-110415T0200Z/ /O.CON.KEPZ.FW.W.0027.000000T0000Z-110413T0200Z/ CAPITAN AND SACRAMENTO MOUNTAINS- 202 PM MDT TUE APR 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING DUE TO STRONG WINDS AND LOW HUMIDITY FOR THE SACRAMENTO MOUNTAINS... NEW MEXICO FIRE ZONE 113... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY DUE TO STRONG WINDS AND LOW HUMIDITY FOR THE SACRAMENTO MOUNTAINS... NEW MEXICO FIRE ZONE 113... ...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY AFTERNOON AND EVENING DUE TO STRONG WINDS AND LOW HUMIDITY FOR THE SACRAMENTO MOUNTAINS...NEW MEXICO FIRE ZONE 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY. THIS REPLACES THE FIRE WEATHER WATCH PREVIOUSLY IN EFFECT FOR WEDNESDAY. A NEW FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THURSDAY AFTERNOON AND EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS. * WIND TODAY...WINDS HAVE SHIFTED TO THE SOUTH AND WEST AND WILL INCREASE THROUGH THE AFTERNOON TO 20 TO 25 MPH AT THE 20-FOOT LEVEL...WITH GUSTS OF 30 TO 35 MPH. * WIND TOMORROW...WEST-SOUTHWEST AROUND 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS AROUND 35 MPH. * WIND THURSDAY...WEST-NORTHWEST AROUND 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS 35 TO 40 MPH. * HUMIDITY...MINIMUM HUMIDITY AROUND 10 PERCENT TODAY...AND 5 TO 10 PERCENT BOTH TOMORROW AND THURSDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. THE LINCOLN NATIONAL FOREST HAS ENACTED STAGE 2 FIRE RESTRICTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ110>112-TXZ055-056-130415- /O.UPG.KEPZ.FW.A.0024.110413T1800Z-110414T0200Z/ /O.NEW.KEPZ.FW.W.0028.110413T1800Z-110414T0200Z/ /O.NEW.KEPZ.FW.A.0025.110414T1800Z-110415T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 202 PM MDT TUE APR 12 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY DUE TO STRONG WINDS AND LOW HUMIDITY FOR TEXAS FIRE ZONES 055 AND 056...AND NEW MEXICO FIRE ZONES 110...111 AND 112... ...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY AFTERNOON AND EVENING DUE TO STRONG WINDS AND LOW HUMIDITY FOR TEXAS FIRE ZONES 055 AND 056...AND NEW MEXICO FIRE ZONES 110...111 AND 112... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY. THIS REPLACES THE FIRE WEATHER WATCH PREVIOUSLY IN EFFECT FOR WEDNESDAY. A NEW FIRE WEATHER WATCH HAS BEEN ISSUED FOR THURSDAY AFTERNOON AND EVENING. * AFFECTED AREA...ALL OF SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO AND FAR WEST TEXAS...INCLUDING NM FIRE ZONES 110...111...AND 112... AND TX FIRE ZONES 055 ND 056. * WIND TOMORROW...WEST-SOUTHWEST 20 TO 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS 30 TO 35 MPH. * WIND THURSDAY...WEST-NORTHWEST AROUND 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS AROUND 35 MPH. * HUMIDITY...MINIMUM RH WILL RANGE FROM 5 PERCENT IN THE LOWLANDS TO AROUND 10 PERCENT IN THE HIGHER ELEVATIONS BOTH DAYS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HARDIMAN
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 11, 2:01 PM MDT, 12 hours 2 minutes earlier.
Area forecast discussion, Apr 11, 2:01 PM MDT, 12 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 201 PM MDT MON APR 11 2011 .SYNOPSIS... WEST TO SOUTHWEST WINDS WILL RESULT IN SEASONALLY WARM DRY WEATHER ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS THIS WEEK. WEAK UPPER LEVEL DISTURBANCES WILL BRING OCCASIONALLY BREEZY CONDITIONS TO THE REGION. && .DISCUSSION... NO SIGNIFICANT CHANGES REQUIRED TO EARLIER FORECAST AS LATEST DATA AND MODEL SOLUTIONS SHOWING GENERALLY ZONAL PATTERN ACROSS THE SOUTHWEST INTO NEXT WEEKEND. WEST TO SOUTHWEST FLOW ALOFT COMBINED WITH LEE SURFACE TROUGHING TO THE EAST WILL SUSTAIN INFLOW OF WARM DRY AIR MASS TUESDAY THROUGH THURSDAY WITH TEMPERATURES NEAR OR A LITTLE ABOVE NORMAL AND NO MOISTURE TRANSPORT BELOW 400 MB. WARM DRY NATURE OF AIR MASS WILL ALSO ALLOW AFTERNOON MIXING HEIGHTS UP TO AROUND 600 MB ALLOWING STRONGER FLOW ALOFT TO MIX DOWNWARD. NO MAJOR TROUGHS ARE EXPECTED TO PASS ACROSS THE SOUTHERN ROCKIES BUT WEAKER EMBEDDED SHORT WAVES MAY RESULT IN NEAR BREEZY CONDITIONS WEDNESDAY AND THURSDAY. MAJOR CYCLOGENESIS OVER THE PLAINS MAY PULL A WEAK BACK DOOR FRONT ACROSS THE AREA FRIDAY MORNING BUT TEMPERATURES SHOULD ONLY COOL A FEW DEGREES AS FRONT DISSIPATES. WEST WINDS SHOULD RETURN FOR THE WEEKEND SUSTAINING WARM DRY CONDITIONS AND FURTHER EXACERBATING THE EXTREME DROUGHT CONDITIONS. && .AVIATION...VALID 12/00Z-13/00Z. VFR CONDITIONS WILL CONTINUE THROUGH THE NEXT 24 HOURS...WITH JUST SOME SCT-BKN HIGH CLOUDS STREAMING IN TONIGHT FROM ARIZONA. EASTERLY WINDS WILL BECOME MORE VARIABLE AFTER DARK...AND WILL SHIFT TO THE SOUTH AND SOUTHWEST TOMORROW AFTERNOON...REMAINING IN THE 10 TO 15 KNOT RANGE. && .FIRE WEATHER... TEMPERATURES WILL CONTINUE TO CLIMB OVER THE NEXT COUPLE DAYS TO ABOUT 5 TO 8 DEGREES ABOVE NORMAL AREA-WIDE. AS A RIDGE OF HIGH PRESSURE ALOFT SHIFTS EAST...A SERIES OF RATHER WEAK DISTURBANCES ALOFT WILL MOVE ACROSS THE CENTRAL ROCKIES. THIS WILL RESULT IN SLIGHTLY BREEZY CONDITIONS EACH AFTERNOON THROUGH THE WEEK. SOUTHEAST WINDS TODAY WILL BECOME SOUTHWEST BY LATE TUESDAY AFTERNOON... BUT WILL REMAIN IN THE 10 TO 15 MPH RANGE AT THE 20-FOOT LEVEL. WINDS MAY BEGIN TO FLIRT WITH THE LOW-END OF RED FLAG CRITERIA WEDNESDAY AND THURSDAY...ESPECIALLY OVER SOUTHERN AND WESTERN AREAS OF THE CWA. OTHERWISE... DRY CONDITIONS WILL CONTINUE THROUGH THE FORESEEABLE FUTURE. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 49 84 55 83 52 / 0 0 0 0 0 SIERRA BLANCA TX 47 85 50 83 50 / 0 0 0 0 0 LAS CRUCES 45 84 52 82 48 / 0 0 0 0 0 ALAMOGORDO 43 79 50 79 47 / 0 0 0 0 0 CLOUDCROFT 31 58 37 58 35 / 0 0 0 0 0 TRUTH OR CONSEQUENCES 41 80 47 81 44 / 0 0 0 0 0 SILVER CITY 36 70 40 70 39 / 0 0 0 0 0 DEMING 42 81 48 80 47 / 0 0 0 0 0 LORDSBURG 41 81 47 80 45 / 0 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05 ROGASH/25 HARDIMAN
Hazardous weather outlook, Apr 11, 5:59 AM MDT, 20 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 559 AM MDT MON APR 11 2011 NMZ022>025-030>032-TXZ055-056-121200- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 559 AM MDT MON APR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HIGH PRESSURE ALOFT AND AT THE SURFACE WILL RESULT MILD WEATHER CONDITIONS WITH SEASONABLE TEMPERATURES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LIGHT TO MODERATE BREEZINESS IN THE AFTERNOON WILL OCCUR AS PART OF AN ENHANCED WESTERLY FLOW OVER THE STATE TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:10 AM MDT | Fire Weather Watch | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 7 hr |
| Apr 12, 2:02 PM MDT | Fire Weather Watch | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 24 hr |
| Apr 12, 2:02 PM MDT | Red Flag Warning | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 30 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.